MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR
Model Number F3 CORPUS
Medical Device Problem Codes Mechanical Problem (1384); Unintended System Motion (1430); Unintended Movement (3026)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Permobil counsel received correspondence from legal counsel retained by the end-user where it was alleged of a malfunction having occurred with the permobil f3 corpus where it claims while the end-user was in their driveway, the electronics reportedly took control and started to drive the chair towards a busy street.The end-user reportedly grabbed the joystick to maintain control and in so doing, the device reportedly drove off a curb and landed atop the end-user to where they sustained a fracture to their pinky finger reportedly requiring a surgical procedure to correct.The local service provider attempted to inspect the device, but activities were declined by the end-user reporting their legal counsel advised against any service until further notice.As the device is unavailable for inspection, permobil is unable to confirm a product malfunction has occurred and is unable to determine a probable root cause without speculation.When permobil receives any new information, a follow-up report will be submitted.
 
Event or Problem Description
Received report claiming while the end-user was operating the f3 corpus in their driveway, suddenly the electronics took control, and as the end-user was attempting to keep from going into the busy street, the device drove off a curb and landed atop of the end-user resulting in injuries requiring medical intervention to address.

Brand Name
PERMOBIL F3 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key18096801
Report Number1221084-2023-00023
Device Sequence Number20488668
Product Code ITI
UDI-Device Identifier17330818676433
UDI-Public17330818676433
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose